Friday, October 22, 2021

Comments by The Brain Hacker

Showing 2 of 2 comments.

  • Hi, if you have read the article and you also are tapering off Venlafaxine (A SNRI – Serotonin Norepinephrine Reuptake Inhibitor), please read this:

    I once spoke with a neurologist (on behalf of a friend) about taking Venlafaxine, and the doctor stated that at the dose of 75mg or LOWER, the drug acts mainly as a serotonin reuptake inhibitor. It really starts to affect the body’s levels of the OTHER neurotransmitter Norepinephrine, at doses of 150mg/day or higher.

    SO in my layperson opinion (only), if your daily dose has been 150 mg or higher for a length of time, it stands to reason that you may have a more difficult time (or take a longer tapering off time to) becoming unmedicated, compared to reports by people on lower doses.

    FYI: That same neurologist also prescribed able bodied patients do consistent, sweaty, elevated heart-rate exercise, in an effort to keep medication levels as low as possible while still improving quality of life brain function.